# SDR SCNA20251022402

- Difficulty date: October 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-800
- Aircraft serial: 39028
- Aircraft time: 28,764 hours, 17,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AND AFT GALLEY RIGHT SIDE EMERGENCY LIGHTS WENT ON FOR 30 SECONDS DURING TAKEOFF ROLL THEN TURNED OFF. 	PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-720-801. OPS CHECK GOOD. NO DEFECT NOTED. OK FOR SERVICE.
